Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Oswald, Nicola M. R.
and
Steuding, Jörn J.
2014.
Complex continued fractions: early work of the brothers Adolf and Julius Hurwitz.
Archive for History of Exact Sciences,
Vol. 68,
Issue. 4,
p.
499.
Hiary, Ghaith
and
Vandehey, Joseph
2022.
Calculations of the Invariant Measure for Hurwitz Continued Fractions.
Experimental Mathematics,
Vol. 31,
Issue. 1,
p.
324.
Karabulut, Cihan
2022.
From binary Hermitian forms to parabolic cocycles of Euclidean Bianchi groups.
Journal of Number Theory,
Vol. 236,
Issue. ,
p.
71.
He, Yubin
and
Xiao, Qian
2025.
Metrical properties for the product of consecutive partial quotients in Hurwitz continued fractions.
Nonlinearity,
Vol. 38,
Issue. 3,
p.
035008.
Bugeaud, Yann
González Robert, Gerardo
and
Hussain, Mumtaz
2025.
Metrical properties of Hurwitz continued fractions.
Advances in Mathematics,
Vol. 468,
Issue. ,
p.
110208.